sp915; Don't have to tell you this is a MAO and yes but you never take more than the doctor says but at times the raise it for a short period and then bring it down when you have leveled out Please make sure that you call the doctor and talk to the doctor first prior to every trying to adjust this type of medication by itself or it may be that your doctor needs to add something else with this medication. Best of luck to you and know your not alone. Chuck1957
- Parnate Information for Consumers
- Parnate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Parnate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Apr 2010 • 2 answers
Posted 30 Jan 2012 • 2 answers
Posted 10 Jul 2013 • 1 answer
Posted 17 Sep 2016 • 1 answer
My friend has been taking Parnate on and off since the late 70's. She had taken it without incident?
Posted 31 Dec 2016 • 2 answers